# SDR 98ZZZX1987

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2582C
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0242
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Out Of Balance
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS STRIPPED AND RE-PAINTED.  CONTROL SURFACE BALANCE WAS CHECKED.  AILERONS FOUND OUT OF LIMITS AS WELL AS ANOTHER FACTORY PAINTED AILERON.  NOTE:  AILERON BALANCE LIMITS - 0.0 TO 8.5 INCH/POUND.  TRAILING EDGE HEAVY (UNDERBALANCE).
